73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Blurred Vision after chemotherapies

1 REPLY 1
Lizzy_BCC
Member

Re: Blurred Vision after chemotherapies

Hi Ifeomal, 

 

I am sorry you are going through this difficult time and I am sure some of our users will be along soon to share their experiences and offer some support.

 

In the meantime please do call our helpline at 0808 800 6000 who will be able to talk to you about the side effects you have been experiencing and offer a friendly ear.

 

 

Monday-Friday, 9am-5pm
Late opening Wednesday 9am-7pm,
Saturday, 9am-1pm

 

Best wishes, 

 

Lizzy 

Ifeomal
Member

Blurred Vision after chemotherapies

I had a blurred vision and could hardly see after six cycles of Canmab Indian Hezeptin and Docetaxel. Since then I have been battling to regain my sight. Sometimes the eyes will begin to clear and improve suddenly it gets bad again. Presently, I am seeing a little with one eye. The other left side has not improved yet. Kindly help me with information on possibly remedies to regain my sight if you have ever experienced this situation or if you know the remedies and solutions to overcome this terrible situation. Thanks a million for your contributions.